Alert archive / Texas / High Wind Warnings in 2009

High Wind Warning 3, NWS San Angelo, TX

April 2, 200918 counties in Texas

NWS San Angelo, TX issued this high wind warning at Apr 2, 2009, 4:16 AM CDT for 18 counties in Texas. It took effect at Apr 2, 2009, 5:59 AM CDT. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 2, 2009, 4:16 AM CDT (09:16 UTC)
In effect from
Apr 2, 2009, 5:59 AM CDT
Expired
Apr 2, 2009, 10:00 AM CDT
In force
4 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The Dyess AFB radar (KDYX), 79 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 7:30 AM CDTNON-TSTM WND DMGSan Angelo, TX7-8 INCH DIAMETER TREE LIMBS DOWN ON 1500 BLK OF PASEO DE VACA
Apr 2, 7:32 AM CDTNON-TSTM WND GST 58San Angelo, TX
Apr 2, 8:00 AM CDTNON-TSTM WND DMGAbilene, TXLIGHT POLE AT A STADIUM BLOWN OVER ON THE EAST SIDE OF ABILENE NEAR THE FAIRGROUNDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5860 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 020916
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
416 AM CDT THU APR 2 2009

...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST
CENTRAL TEXAS THROUGH LATE MORNING...

..A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OVER THE
NORTHERN PORTIONS OF WEST CENTRAL TEXAS THROUGH THE MORNING HOURS.
THIS WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS.
ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL
BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE MORNING
HOURS.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-021500-
/O.UPG.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/
/O.NEW.KSJT.HW.W.0003.090402T0916Z-090402T1500Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA
416 AM CDT THU APR 2 2009

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN BIG
COUNTRY...WINDS WILL INCREASE TO 40 MPH WITH GUSTS TO 55 MPG OVER
THE NORTHERN TWO THIRDS OF WEST CENTRAL TEXAS. AS THE LOW PRESSURE
SYSTEM MOVES OUT OF THE AREA LATER THIS MORNING...WINDS WILL BEGIN
TO ABATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ076>078-168>170-021500-
/O.CON.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/
CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...OZONA...ELDORADO...SONORA...MENARD...
JUNCTION...MASON
416 AM CDT THU APR 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN
PORTION OF WEST CENTRAL TEXAS THIS MORNING...WINDS WILL INCREASE TO
35 MPH WITH HIGHER GUSTS OVER THE SOUTHERN SECTIONS OF WEST
CENTRAL TEXAS. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA
LATER THIS MORNING...WINDS WILL BEGIN TO ABATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH HIGHER GUSTS ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

15
2 follow-up statements
000 
WWUS74 KSJT 021059 CCA
NPWSJT

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
559 AM CDT THU APR 2 2009

...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST
CENTRAL TEXAS THROUGH LATE MORNING...

..A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OVER THE
NORTHERN PORTIONS OF WEST CENTRAL TEXAS THROUGH THE MORNING HOURS.
THIS WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS.
ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL
BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE MORNING
HOURS.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-021500-
/O.UPG.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/
/O.COR.KSJT.HW.W.0003.090402T1059Z-090402T1500Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA
559 AM CDT THU APR 2 2009

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN BIG
COUNTRY...WINDS WILL INCREASE TO 40 MPH WITH GUSTS TO 55 MPH OVER
THE NORTHERN TWO THIRDS OF WEST CENTRAL TEXAS. AS THE LOW PRESSURE
SYSTEM MOVES OUT OF THE AREA LATER THIS MORNING...WINDS WILL BEGIN
TO ABATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ076>078-168>170-021500-
/O.CON.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/
CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...OZONA...ELDORADO...SONORA...MENARD...
JUNCTION...MASON
559 AM CDT THU APR 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE NORTHERN
PORTION OF WEST CENTRAL TEXAS THIS MORNING...WINDS WILL INCREASE TO
35 MPH WITH HIGHER GUSTS OVER THE SOUTHERN SECTIONS OF WEST
CENTRAL TEXAS. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA
LATER THIS MORNING...WINDS WILL BEGIN TO ABATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH HIGHER GUSTS ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

15
000 
WWUS74 KSJT 021456
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
956 AM CDT THU APR 2 2009

...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST
CENTRAL TEXAS THROUGH MID AFTERNOON...

..A STRONG LOW PRESSURE SYSTEM OVER SOUTH CENTRAL OKLAHOMA WILL
MOVE EAST INTO THE ARKLATEX BY EARLY THIS EVENING. VERY WINDY
CONDITIONS WILL CONTINUE ON THE BACK SIDE OF THE LOW PRESSURE AS
THE PRESSURE GRADIENT REMAINS TIGHT ACROSS WEST CENTRAL TEXAS. THE
WINDS WILL GRADUALLY SUBSIDE AS THE DAY WEARS ON AS THE LOW
PRESSURE MOVES QUICKLY OFF TO THE EAST. ADDITIONALLY...AREAS OF
BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE ACROSS
PORTIONS OF THE AREA TODAY.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-022100-
/O.EXP.KSJT.HW.W.0003.000000T0000Z-090402T1500Z/
/O.EXB.KSJT.WI.Y.0006.090402T1500Z-090402T2100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA
956 AM CDT THU APR 2 2009

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...HIGH WIND WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
HIGH WIND WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING.

NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WITH GUSTS OF 40 TO 50
MPH WILL CONTINUE THROUGH THE MORNING. THE WINDS WILL SLOWLY
SUBSIDE THROUGH THE AFTERNOON. AREAS OF BLOWING DUST MAY REDUCE
VISIBILITIES A LITTLE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

TXZ076>078-021600-
/O.EXP.KSJT.WI.Y.0006.000000T0000Z-090402T1500Z/
CROCKETT-SCHLEICHER-SUTTON-
INCLUDING THE CITIES OF...OZONA...ELDORADO...SONORA
956 AM CDT THU APR 2 2009

...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. 

NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH CAN BE
EXPECTED THIS MORNING...BEFORE SLOWLY SUBSIDING THIS AFTERNOON.
SINCE WINDS ARE NOT EXPECTED TO BE STRONG ENOUGH TO WARRANT THE
CONTINUATION OF AN ADVISORY...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 10 AM.

$$

TXZ168>170-022100-
/O.EXT.KSJT.WI.Y.0006.000000T0000Z-090402T2100Z/
MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...MENARD...JUNCTION...MASON
956 AM CDT THU APR 2 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.

NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH
WILL CONTINUE THROUGH THE MORNING. THE WINDS WILL SLOWLY SUBSIDE
THROUGH THE AFTERNOON. AREAS OF BLOWING DUST MAY REDUCE
VISIBILITIES A LITTLE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

LACY

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 2, 4:14 AM CDT, 2 minutes earlier.

Area forecast discussion, Apr 2, 4:14 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
414 AM CDT THU APR 2 2009

.SHORT TERM...
HAVE CLEARED LAST COUNTIES OUT OF SVR TSTM WATCH 101. LATEST
SATELLITE AND WSR-88D DATA INDICATE SHOWERS AND THUNDERSTORMS ARE
RAPIDLY MOVING OUT OF OUR SOUTHEASTERN COUNTIES. JUST BEHIND THIS
LINE OF SHOWERS AND THUNDERSTORMS...A FAST-MOVING COLD FRONT IS
MOVING SOUTHEAST AT 45 MPH. THIS FRONT CURRENTLY EXTENDS FROM NEAR
SONORA NORTHEAST TO NEAR SAN SABA...AND IT WILL LIKELY CLEAR OUR
SOUTHEASTERN COUNTIES BY SUNRISE.

THE MAIN FORECAST CHALLENGES FOR TODAY ARE HIGH WINDS AND FIRE
DANGER. BASED ON INITIALIZATION...THE NAM LOOKS BEST FOR WINDS
TODAY. THE HIGHEST WINDS WILL BE MAINLY THIS MORNING AS THE COLD
FRONT CONTINUES TO PUSH DEEPER INTO SOUTH TEXAS. BASED ON LATEST
TRENDS AND RECENT RUC UPDATE...DECIDED TO ISSUE A HIGH WIND WARNING
FOR ALL BUT OUR SOUTHERN SIX COUNTIES. WE ARE ESPECIALLY CONCERNED
FOR VERY STRONG WINDS ACROSS THE BIG COUNTRY WHERE THE UPPER-LEVEL
LOW WILL PASS CLOSE TODAY.

FOR TONIGHT...WINDS WILL DIMINISH AFTER SUNSET AS A SURFACE HIGH
PRESSURE DOME BUILDS OVER THE REGION. OVERNIGHT LOWS CLOSE TO MEX
MOS LOOK REASONABLE.

.LONG TERM...
WARM UP WILL BEGIN FOR FRI INTO SAT AS HIGH RETREATS TO E AND FLOW
TURNS BACK AROUND SRLY IN ADVANCE OF ANOTHER FRONT AND ASSOCIATED
LOW TO MAKE ITS WAY INTO TX. NEXT FRONT LOOKING TO MOVE THROUGH LATE
SAT. NOT LOOKING FOR ANY RAIN CHANCES WITH THIS SYSTEM. MAIN UPPER
LOW DOES NOT SINK NEARLY AS FAR S AS 1ST SYSTEM DID ONLY TO KS/OK AND
IS LOOKING TO HAVE EVEN LESS MOISTURE THAN THE FIRST SYSTEM...BUT
SHOULD STILL GIVE US SOME COOLER TEMPERATURES FOR THE REMAINDER
OF THE WEEKEND ON INTO THE BEGINNING OF THE NEXT WORK WEEK.

BY LATE MON/EARLY TUE WARM UP BEGINS AS FLOW TURNS BACK AROUND TO
THE S WITH WEAKENING HIGH...PERHAPS ANOTHER SYSTEM BY THE MIDDLE
OF NEXT WEEK. FOR THE MOST PART A DRY WX PATTERN.

11

.FIRE WEATHER...
TODAY WILL BE A VERY CRITICAL FIRE DANGER DAY. WITH VERY STRONG
WINDS BEHIND THE FRONT AND MINIMUM RELATIVE HUMIDITY VALUES WELL
BELOW OUR 20 PERCENT THRESHOLD...EXPECT A RED FLAG WARNING SOON
WHICH WILL LIKELY COVER ALL OF OUR COUNTIES FOR MOST OF TODAY.
BEYOND TODAY...LOOK FOR ELEVATED TO NEAR CRITICAL FIRE DANGER TO
CONTINUE THROUGH THIS NEXT WEEKEND AND INTO THE START OF NEXT
WEEK. ALSO...LOOK FOR ANOTHER COLD FRONT TO PUSH SOUTH ACROSS WEST
CENTRAL TEXAS LATE SATURDAY INTO SATURDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 72  42  79  59  84 /  10   0   0   0  10
SAN ANGELO 	 73  44  81  56  86 /   0   0   0   0   0
JUNCTION 	 75  39  77  56  86 /   0   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...
HASKELL...IRION...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN
SABA...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...TOM
GREEN.

RED FLAG WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...
MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN.

WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: CROCKETT...KIMBLE...MASON...MENARD...SCHLEICHER...SUTTON.

&&
Hazardous weather outlook, Apr 1, 2:59 PM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 PM CDT WED APR 1 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-022000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
259 PM CDT WED APR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM TRACKING EAST ACROSS THE RED RIVER VALLEY ON
THURSDAY...COMBINED WITH A MORNING COLD FRONTAL PASSAGE...WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE REGION
SOUTH OF INTERSTATE 20. WITH THE FORECAST TRACK OF ANOTHER POTENT
STORM SYSTEM TO BE ACROSS THE CENTRAL ROCKIES INTO THE
PLAINS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR
AGAIN ACROSS AREAS OF WEST CENTRAL TEXAS...FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 12:55 AM CDTHigh Wind WarningSJTCallahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more2 hr
Apr 2, 2:12 AM CDTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more14 hr
Apr 2, 3:08 PM CDTFire Weather WatchSJTCallahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more14 hr
Apr 2, 3:08 PM CDTFire Weather WatchSJTCallahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more37 hr

Nearby

High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.